RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 661–664 (Mi izv2984)  

This article is cited in 1 scientific paper (total in 1 paper)

On the divisibility of principal homogeneous spaces over Abelian varieties

M. I. Bashmakov


Full text: PDF file (419 kB)

Bibliographic databases:
Received: 24.06.1963

Citation: M. I. Bashmakov, “On the divisibility of principal homogeneous spaces over Abelian varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 661–664

Citation in format AMSBIB
\Bibitem{Bas64}
\by M.~I.~Bashmakov
\paper On the divisibility of principal homogeneous spaces over Abelian varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 661--664
\mathnet{http://mi.mathnet.ru/izv2984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202714}
\zmath{https://zbmath.org/?q=an:0148.41501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2984
  • http://mi.mathnet.ru/eng/izv/v28/i3/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:200
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019